Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes shaky feeling after undergoing by-pass surgery?

I had a double bypass in 2001. For the last few days I have had a very uneasy shaky feeling inside, sort of like when your sugar level drops low, but I can tell that it isnt my sugar. I have also felt very tired, almost to the point that it is an effort to walk very far. I have several other heath issues (psoriatic arthritis, severe psoriasis, thyroid tumor and the list goes on) and have not maintained a healthy lifestyle. Although I do take my medications regularly and watch what I eat, I do not exercise and I started back smoking. I recently started on Pravastatin and I was already on Lisinopril. I also take Enbrel injections. Could any of these medications be causing me to feel this way? Or could it be that the bypass has blockages and needs to be done again?
Mon, 3 Jun 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Yes sir, this because of your medication, you should seek medical advice from your doctor to change it or modify it.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Immunosuppression


What causes shaky feeling after undergoing by-pass surgery?

Hi, Yes sir, this because of your medication, you should seek medical advice from your doctor to change it or modify it. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist